Alert archive / Illinois / Small Craft Advisories in 2021

Small Craft Advisory 38, NWS Chicago, IL

April 25, 2021

NWS Chicago, IL issued this small craft advisory at Apr 25, 2021, 9:52 PM CDT. It took effect at Apr 26, 2021, 7:00 AM CDT. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Apr 25, 2021, 9:52 PM CDT (02:52 UTC)
In effect from
Apr 26, 2021, 7:00 AM CDT
Expired
Apr 27, 2021, 7:00 PM CDT
In force
36 hr
Issued by
NWS Chicago, IL

The text

As transmitted.

742 
WHUS73 KLOT 260252
MWWLOT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Chicago IL
952 PM CDT Sun Apr 25 2021

LMZ740>742-261100-
/O.NEW.KLOT.SC.Y.0038.210426T1200Z-210427T1200Z/
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
952 PM CDT Sun Apr 25 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM MONDAY TO 7 AM CDT
TUESDAY...

* WHAT...Southeast winds 15 to 25 kt Monday morning, increasing to
  25 to 30 in the afternoon and evening. Significant waves to 6
  feet, occasionally to 8 feet. 

* WHERE...Winthrop Harbor to Wilmette Harbor IL, Wilmette Harbor 
  to Northerly Island IL and Northerly Island to Calumet Harbor 
  IL.

* WHEN...From 7 AM Monday to 7 AM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...The Small Craft Advisory may need to be
  extended through Tuesday afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ743>745-261100-
/O.NEW.KLOT.SC.Y.0038.210426T1200Z-210427T1200Z/
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
952 PM CDT Sun Apr 25 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM MONDAY TO 7 AM CDT
TUESDAY...

* WHAT...Southeast winds 20 to 25 kt Monday morning, becoming
  south and increasing to 30 kt in the afternoon. Significant
  waves to 4 ft. 

* WHERE...Calumet Harbor IL to Gary IN, Gary to Burns Harbor IN 
  and Burns Harbor to Michigan City IN.

* WHEN...From 7 AM Monday to 7 AM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...The Small Craft Advisory may need to be
  extended through Tuesday afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Carlaw
8 follow-up statements
167 
WHUS73 KLOT 260911
MWWLOT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Chicago IL
411 AM CDT Mon Apr 26 2021

LMZ740>742-261715-
/O.CON.KLOT.SC.Y.0038.210426T1200Z-210427T1200Z/
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
411 AM CDT Mon Apr 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
TUESDAY...

* WHAT...Southeast to south winds to 25 to 30 kt with occasional
  35 kt gale gusts late this afternoon through early this evening,
  significant waves to 6 ft, and occasional waves to 8 ft expected.

* WHERE...Winthrop Harbor to Wilmette Harbor IL, Wilmette Harbor 
  to Northerly Island IL and Northerly Island to Calumet Harbor 
  IL.

* WHEN...From 7 AM Monday to 7 AM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Another Small Craft Advisory will likely be
  needed for Tuesday afternoon and early evening, mainly for
  waters south of Wilmette Harbor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ743>745-261715-
/O.CON.KLOT.SC.Y.0038.210426T1200Z-210427T1200Z/
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
411 AM CDT Mon Apr 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
TUESDAY...

* WHAT...Southeast to south winds to 25 to 30 kt with a few 35 kt
  gale force gusts late this afternoon through early this evening,
  and significant waves to 4 ft expected.

* WHERE...Calumet Harbor IL to Gary IN, Gary to Burns Harbor IN 
  and Burns Harbor to Michigan City IN.

* WHEN...From 7 AM Monday to 7 AM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Another Small Craft Advisory will be needed
  for Tuesday afternoon through early evenign.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

RC
167 
WHUS73 KLOT 261422
MWWLOT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Chicago IL
922 AM CDT Mon Apr 26 2021

LMZ740>742-262230-
/O.CON.KLOT.SC.Y.0038.000000T0000Z-210427T1200Z/
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
922 AM CDT Mon Apr 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
TUESDAY...

* WHAT...Southeast to south winds to 25 to 30 kt with occasional 
  35 kt gale gusts late this afternoon through early this 
  evening, significant waves to 6 ft, and occasional waves to 8 
  ft expected.

* WHERE...Winthrop Harbor to Wilmette Harbor IL, Wilmette Harbor 
  to Northerly Island IL and Northerly Island to Calumet Harbor 
  IL.

* WHEN...From 7 AM Monday to 7 AM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ743>745-262230-
/O.CON.KLOT.SC.Y.0038.000000T0000Z-210427T1200Z/
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
922 AM CDT Mon Apr 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
TUESDAY...

* WHAT...Southeast to south winds to 25 to 30 kt with a few 35 
  kt gale force gusts late this afternoon through early this 
  evening, and significant waves to 4 ft expected.

* WHERE...Calumet Harbor IL to Gary IN, Gary to Burns Harbor IN 
  and Burns Harbor to Michigan City IN.

* WHEN...From 7 AM Monday to 7 AM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
281 
WHUS73 KLOT 262007
MWWLOT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Chicago IL
307 PM CDT Mon Apr 26 2021

LMZ740>742-270415-
/O.CON.KLOT.SC.Y.0038.000000T0000Z-210427T1200Z/
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
307 PM CDT Mon Apr 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
TUESDAY...

* WHAT...South winds to 25 to 30 kt with occasional 35 kt gale 
  gusts through early this evening, significant waves to 5 ft.

* WHERE...Winthrop Harbor to Wilmette Harbor IL, Wilmette Harbor 
  to Northerly Island IL and Northerly Island to Calumet Harbor 
  IL.

* WHEN...From 7 AM Monday to 7 AM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ743>745-270415-
/O.CON.KLOT.SC.Y.0038.000000T0000Z-210427T1200Z/
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
307 PM CDT Mon Apr 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
TUESDAY...

* WHAT...South winds to 25 to 30 kt with a few 35 kt gale force 
  gusts through early this evening, and significant waves to 4 ft 
  expected.

* WHERE...Calumet Harbor IL to Gary IN, Gary to Burns Harbor IN 
  and Burns Harbor to Michigan City IN.

* WHEN...From 7 AM Monday to 7 AM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
902 
WHUS73 KLOT 270256
MWWLOT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Chicago IL
956 PM CDT Mon Apr 26 2021

LMZ740>742-271100-
/O.CON.KLOT.SC.Y.0038.000000T0000Z-210427T1200Z/
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
956 PM CDT Mon Apr 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
TUESDAY...

* WHAT...South southwest winds to 30 kt and significant waves to 
  5 ft.

* WHERE...Northerly Island to Calumet Harbor IL, Winthrop Harbor 
  to Wilmette Harbor IL and Wilmette Harbor to Northerly Island 
  IL.

* WHEN...Until 7 AM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ743>745-271100-
/O.CON.KLOT.SC.Y.0038.000000T0000Z-210427T1200Z/
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
956 PM CDT Mon Apr 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
TUESDAY...

* WHAT...South southwest winds to 30 kt and significant waves to 
  4 ft expected.

* WHERE...Gary to Burns Harbor IN, Burns Harbor to Michigan City 
  IN and Calumet Harbor IL to Gary IN.

* WHEN...Until 7 AM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Petr
647 
WHUS73 KLOT 270850
MWWLOT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Chicago IL
350 AM CDT Tue Apr 27 2021

LMZ741>745-271700-
/O.EXT.KLOT.SC.Y.0038.000000T0000Z-210428T0000Z/
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
350 AM CDT Tue Apr 27 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WHAT...South southwest winds to 25 to 30 kt and significant
  waves to 4 ft.

* WHERE...Gary to Burns Harbor IN, Burns Harbor to Michigan City 
  IN, Northerly Island to Calumet Harbor IL, Calumet Harbor IL 
  to Gary IN and Wilmette Harbor to Northerly Island IL.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ740-271200-
/O.CON.KLOT.SC.Y.0038.000000T0000Z-210427T1200Z/
Winthrop Harbor to Wilmette Harbor IL-
350 AM CDT Tue Apr 27 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS
MORNING...

* WHAT...South southwest winds to 25 kt and significant waves to 
  4 ft.
* WHERE...Winthrop Harbor to Wilmette Harbor IL.

* WHEN...Until 7 AM CDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
835 
WHUS73 KLOT 271407
MWWLOT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Chicago IL
907 AM CDT Tue Apr 27 2021

LMZ741>745-272215-
/O.CON.KLOT.SC.Y.0038.000000T0000Z-210428T0000Z/
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
907 AM CDT Tue Apr 27 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WHAT...South-southwest winds to 25 kt and significant waves to 
  4 ft.

* WHERE...Wilmette Harbor to Calumet Harbor IL and Calumet Harbor
  IL to Michigan City IN.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
318 
WHUS73 KLOT 271959
MWWLOT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Chicago IL
259 PM CDT Tue Apr 27 2021

LMZ741>745-280000-
/O.CON.KLOT.SC.Y.0038.000000T0000Z-210428T0000Z/
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
259 PM CDT Tue Apr 27 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WHAT...South-southwest winds to 25 kt and significant waves to 
  4 ft.

* WHERE...Wilmette Harbor to Calumet Harbor IL and Calumet Harbor
  IL to Michigan City IN.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
689 
WHUS73 KLOT 280003
MWWLOT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Chicago IL
703 PM CDT Tue Apr 27 2021

LMZ741>745-280115-
/O.EXP.KLOT.SC.Y.0038.000000T0000Z-210428T0000Z/
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
703 PM CDT Tue Apr 27 2021

...SMALL CRAFT ADVISORY HAS EXPIRED...

The gusty southwest winds have ended. The north to northeasterly
winds are now gusty too, with occasional gusts to 25 kt through 10
PM CDT. So mariners should continue to use caution.

$$

MTF

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this small craft advisory went out at Apr 25, 6:56 PM CDT, 2 hours 56 minutes earlier.

Area forecast discussion, Apr 25, 6:56 PM CDT, 2 hours 56 minutes before
Area Forecast Discussion
National Weather Service Chicago/Romeoville, IL
656 PM CDT Sun Apr 25 2021

.SHORT TERM...

Through Monday night...

235 PM...Forecast concerns include a chance of showers late this
afternoon and then strong/gusty winds Monday.

An area of mainly rain showers is currently moving across
northeast IA. There have been a few reports of ice pellets with
this activity, along with snow further to the northwest. Much of
the guidance shows this activity weakening as it moves across
northwest IL late this afternoon. Have increased pops to low
chance for the far northwest cwa through 00z but will keep this
evening dry based on the most recent trends in guidance. And also
have no mention of sleet/ice pellets. Another weak disturbance
will move across southern WI toward daybreak Monday morning with
another chance for some light showers and this appears to remain a
bit further north and have maintained just sprinkle mention,
mainly along/north of I-88 and this activity looks to be done by
12z so no mention into Monday morning.

Fairly chilly near the lake this afternoon with temps only in the
lower to mid 40s. Temps are expected to fall into the 30s this
evening and level off after midnight. Winds may diminish to 5 to
10 mph across northwest IN and this area would have a chance for
some patchy frost overnight. There will likely be some periods of
scattered clouds overnight, along with cloudy periods, so
confidence is too low for any frost mention tonight. Winds will
likely be slowly increasing in the predawn hours with temps
possibly warming a few degrees prior to sunrise.

South/southeast winds will steadily increase Monday morning but it
won't be until Monday afternoon, as deeper mixing occurs, that the
strongest winds will develop and gusts as high as 40 mph still
look on track. Should the low levels mix a little deeper, its
possible wind gusts may reach 45 mph but this would likely be
nearing sunset Monday evening and by then there may be just enough
cooling to keep the strongest winds aloft. However, Monday night
will remain breezy/windy. Highs on Monday still expected to reach
well into the 70s, possibly a few places in central IL tagging 80.
Wind directions may be just southeast enough to keep the IL
lakeshore cooler but winds may turn enough south/southwest by
evening, that high temps occur there in the early evening. Lows
only drop in the lower 60s, perhaps a few upper 50s by Tuesday
morning.

Quite a bit of uncertainty regarding dewpoints on Monday as much
of the guidance shows dewpoints increasing through the day. Given
the dry conditions and strong winds, there is an elevated fire
danger for Monday afternoon which will be dependent on the
dewpoints and associated relative humidity levels. cms

&&

.LONG TERM...
235 PM CDT

Tuesday through Sunday...

Challenges in the mid week portion focus around the potential for
thunderstorms on Wednesday. The theme in temperatures will begin
very warm, followed by a dip, then a return to above normal readings
for the upcoming weekend.

The area will remain in the warm sector ahead of an approaching
low pressure system across the Upper Midwest on Tuesday. With the
upper ridge not yet broken down and the warm front well north in
Wisconsin, forcing to overcome the cap for any precipitation will
be minimal. Guidance is also not bringing in an overcast high
cloud deck either. Given breezy southwest winds and a warm start
to the day, not surprising that the ensemble guidance envelope for
Chicago is solidly in the 80s (full EC ensembles range from
78-85) and the 25th-75th percentile range for Chicago is very
narrow, 82-86 degrees. Therefore high temperatures are of decent
confidence even with the forecast being some degrees above normal.
See the Climate section for record high information. Breezy
southwest winds will again be in place, highest south and east of
Interstate 55.

The main upper low will be back across the desert Southwest, with an
elongated pressure trough extending across the plains into western
Lake Michigan Tuesday late in the day, and it will shift east of the
area into Wednesday. As this occurs a cold front will slide in from
the north. There would likely have been showers and storms to our
north and west Tuesday/Tuesday evening. The overall forcing will
decrease with southern extent, and thus the overnight into early
Wednesday period may just feature scattered showers or a few
storms.

The front now looks to move into the area Wednesday morning and will
not clear the area Wednesday afternoon as we will still have
lingering southwest flow aloft.  This somewhat slower progression
would suggest that showers and storms would then be likely in the
warm sector ahead of the front in the afternoon/evening.  We will
likely have some cloud cover to limit destabilization, but areas
south of I-80 may still be in the general region where storms remain
in the forecast. There is some shear in place ahead of the front,
but the higher modeled instability may fall a bit farther south to
preclude a local severe threat.

Thereafter, forecast guidance continues to suggest that the front
will settle to our south late Wednesday. If this occurs, it would
essentially focus the main axis of potential heavier rain with the
next wave of low pressure Wednesday night into Thursday to our
south. Upper troughing to our northwest will slide on through
Thursday bringing northerly winds, and  making for a cooler and dry
Thursday. Slightly warmer though still near normal temps will be
found, again cooler lakeside with north winds.  Saturday will
feature some warming, though lakeside areas will remain cooler
thanks to north/northeast flow. Sunday has the potential to get
quite a bit warmer as low level winds turn southwesterly.

KMD

&&

.CLIMATE...

Normal highs this time of year are in the lower 60s. Forecast
highs on Tuesday are in the lower to mid 80s. These are just
under record highs for April 27th, listed below.

Chicago
April 27 Record High: 87 Year: 1986
Rockford
April 27 Record High: 88 Year: 1915

KMD

&&

.AVIATION...
For the 00Z TAFs...

Primary Forecast Concerns...
 * Strong southerly winds to 30kts Monday

Winds remain out of the east through much of the overnight hours
trending more southeasterly toward daybreak Monday. As we begin
to mix during the daytime hours, winds become increasingly gusty
with gusts nearing the mid 20kt range by mid morning out of the
SSE (160-170 degrees). As we mix more deeply into a strengthening
low-level jet we should tap into 30-35kt gusts by mid-afternoon
with directions then trending more west of south (180-190
degrees). Winds ease slightly after sunset but gusts remain
elevated in the mid to upper 20kt range due to the Chicago area
terminals expected to remain well mixed into the evening hours.

A weak disturbance moves across northern IL early Monday morning
resulting in an increase in VFR mid-level clouds. A few virga
showers are possible as it moves through but not expecting any
precipitation to reach the ground.

Petr

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...None.
IN...None.
LM...Small Craft Advisory...IN nearshore waters until 7 PM Sunday.

&&

Visit us at weather.gov/chicago

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSChicago
www.twitter.com/NWSChicago
www.youtube.com/NWSChicago
Hazardous weather outlook, Apr 25, 3:12 PM CDT, 6 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Chicago/Romeoville IL
312 PM CDT Sun Apr 25 2021

ILZ003>006-008-010>013-019>021-023-032-033-039-103>108-INZ001-002-
010-011-019-262015-
Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-De Kalb-Kane-DuPage-
La Salle-Kendall-Grundy-Kankakee-Livingston-Iroquois-Ford-
Northern Cook-Central Cook-Southern Cook-Northern Will-
Southern Will-Eastern Will-Lake IN-Porter-Newton-Jasper-Benton-
312 PM CDT Sun Apr 25 2021 /412 PM EDT Sun Apr 25 2021/

This Hazardous Weather Outlook is for portions of North Central
Illinois...Northeast Illinois and Northwest Indiana.

.DAY ONE...Tonight.

  No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Monday...
  Elevated Fire Weather Risk.
  Limited Non Thunderstorm Wind Risk.
Tuesday...
  Limited Non Thunderstorm Wind Risk.
  Limited Thunderstorm Risk.
Wednesday...
  Limited Thunderstorm Risk.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation will not be necessary through tonight.

LMZ740>745-262015-
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
312 PM CDT Sun Apr 25 2021

This Hazardous Weather Outlook is for portions of the Illinois
nearshore waters of Lake Michigan and the Indiana nearshore
waters of Lake Michigan.

.DAY ONE...Tonight.

Weather hazards expected...

  Hazardous conditions for small craft.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Monday...
  Hazardous conditions for small craft are likely.
Tuesday...
  Hazardous conditions for small craft are likely.
Wednesday...
  Limited Thunderstorm Risk.

KMD

Visit us at http://weather.gov/chicago

Follow us on Facebook, Twitter, and Youtube at:
www.facebook.com/nwschicago
www.twitter.com/nwschicago
www.youtube.com/nwschicago

Nearby

Small Craft Advisories in Illinois, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.